# SDR DALA2024050204872

- Difficulty date: April 24, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0321556) PASSENGER COMP. SEAT TRACK DAMAGE AT STA 520 RBL 25 WL 208. REMOVED AND REPLACED SEAT TRACK SECTION FROM STA. 500H + 10" TO 520, RBL 25 I.A.W. B737 SRM 53-00-52-2R-4.
